# SDR AALA201709229016

- Difficulty date: September 19, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 53,501 hours, 25,249 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347228400800
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON AFT CABIN FLOOR SUPPORT (BEAM ASSEMBLY) LONGERON TOP SURFACES AT -Y465 BETWEEN FR 64 AND FR 67. REPLACED BEAM ASSEMBLY PER SRM 53-00-14-283-002.
